You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
[Spline Adaptation in Extended Linear Models]: Comment
Grace Wahba, Yi Lin and Chenlei Leng
Vol. 17, No. 1 (Feb., 2002), pp. 33-37
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/3182807
Page Count: 5